# SDR COMA0260612

- Difficulty date: October 27, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 15,400 hours, 14,010 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 24403615
- Condition: False Indication
- Location: R/H
- Stage of operation: CR
- Nature of condition: J, N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5102 MLG BAY OVERHEAT WARNING.REPLACED THE R/H MLG BAY OVERHEAT SENSING ELEMENT.
